Sh:568

Bib entry
@article{Sh:568,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Some nasty reflexive groups}},
 journal = {Math. Z.},
 fjournal = {Mathematische Zeitschrift},
 volume = {237},
 number = {3},
 year = {2001},
 pages = {547--559},
 issn = {0025-5874},
 doi = {10.1007/PL00004879},
 mrclass = {20K20 (03E35 20K30)},
 mrnumber = {1845337},
 mrreviewer = {Paul C. Eklof},
 doi = {10.1007/PL00004879},
 note = {\href{https://arxiv.org/abs/math/0003164}{arXiv: math/0003164}},
 arxiv_number = {math/0003164}
}